Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 92

A method for checking efficiency of estimators in statistical models driven by Lévy’s noise
S. V. Bodnarchuk and D. O. Ivanenko.
Theor. Probability and Math. Statist. 92 (2016), 1-15
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Impact of the stress factor on the price of widow’s pensions. Proofs
V. V. Golomozyĭ, M. V. Kartashov and Yu. M. Kartashov.
Theor. Probability and Math. Statist. 92 (2016), 17-22
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A probabilistic approach to studies of DP-transformations and faithfullness of covering systems to evaluate the Hausdorff–Besicovitch dimension
M. H. Ibragim and G. M. Torbin.
Theor. Probability and Math. Statist. 92 (2016), 23-36
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The asymptotic behavior of the distribution of Markov moments in time-inhomogeneous Markov chains and its application to a discrete Cramér–Lundberg model
M. V. Kartashov.
Theor. Probability and Math. Statist. 92 (2016), 37-58
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
An application of the theory of spaces $\mathbf{F}_{𝜓}(Ω)$ for evaluating multiple integrals by using the Monte Carlo method
Yu. V. Kozachenko and Yu. Yu. Mlavets.
Theor. Probability and Math. Statist. 92 (2016), 59-69
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Multivariate statistical experiments with persistent non-linear regression and equilibrium
D. V. Koroliouk.
Theor. Probability and Math. Statist. 92 (2016), 71-79
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Convergence of estimators in the polynomial measurement error model
A. G. Kukush and Ya. V. Tsaregorodtsev.
Theor. Probability and Math. Statist. 92 (2016), 81-91
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Limit behavior of functionals of solutions of diffusion type equations
G. L. Kulinich, S. V. Kushnirenko and Yu. S. Mishura.
Theor. Probability and Math. Statist. 92 (2016), 93-107
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A modified Kaplan–Meier estimator for a model of mixtures with varying concentrations
R. E. Maĭboroda and V. G. Khizanov.
Theor. Probability and Math. Statist. 92 (2016), 109-116
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Rate of convergence of option prices by using the method of pseudomoments
Yu. S. Mishura and E. Yu. Munchak.
Theor. Probability and Math. Statist. 92 (2016), 117-133
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Minimax interpolation of harmonizable sequences
M. P. Moklyachuk and V. I. Ostapenko.
Theor. Probability and Math. Statist. 92 (2016), 135-146
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 1445234
Singular asymptotic normality of an estimator in the conic section fitting problem. I
S. V. Shklyar.
Theor. Probability and Math. Statist. 92 (2016), 147-161
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
An $L_{p}$-criterion for testing a hypothesis about the covariance function of a random sequence
T. O. Yanevich.
Theor. Probability and Math. Statist. 92 (2016), 163-173
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content